05-15-2003, 02:17 AM #1New Member
- Join Date
- Feb 2002
post cycle prob with var only cycle
I just finished a 10 week cycle of anavar only. I used 45mg per day. Overall, I'm very pleased. I only gained 10 lbs., but it looked like I had put on 20lbs or so. Strength went through the roof. The big exercises I added 50+ lbs. too.
Anyways, my problem is post cycle. It looks as though my source short changed me on clomid. I was only given enough to run clomid for 15 days. I did 100mg for 4 days and 50mg for 11 days. I also ran 40mg nolva for 5 days.( I had to try and use everything I could). Anyways, I've only lost a pound on bodyweight and maybe 10lbs or less on my max on the bench and squat. My I can't really tell shrinkage, but I don't get as excited as much as I used to. I was wondering if I should try and order some more clomid. (It'll take about 10 days to get i so for those 10 days I won't have anything) I didn't know if stopping clomid use and then restarting would help? Or should I try finding some of that 6-oxo from ergopharm or tribulus to raise t-levels back to normal? Or will my body eventually be back to normal? This may all be in my head cuz I feel gulity about not running clomid for 3 weeks, but I do know that I don't get excited as much as I used to. My main concern is that I don't want to lose my strength and lean muscle mass that I gained from var. Do you think I'll be fine? Thanks.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)